# SDR GUUA93753050809A

- Difficulty date: May 8, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 28,822 hours, 35,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT FUSELAGE BELLY SKIN HAS .75 INCH CRACK AT FS 260.750.  STOP DRILLED CRACK AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER.
